MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 12/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one 6.0 x 100mm biomimics 3d (bm3d) stent.This was used to treat a de novo lesion of the superficial femoral artery (sfa) middle third to sfa distal third in the right leg.A contralateral approach was used and the lesion was prepared using standard percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was also post-dilated with pta.It was reported that on (b)(6) 2022, the patient had a severe in-stent restenosis of the distal sfa and proximal popliteal arteries.On the same day, laser atherectomy and pta on the sfa distal third and proximal popliteal was conducted.It is reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The event outcome was reported as resolved/recovered.The event was reported as "not related" to the bm3d device and "not related" to the study procedure due to a worsening of the patient's pre-existing condition and target lesion related.The event was reviewed by veryan and considered possibly related to the device on (b)(6) 2022.The device remains implanted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one 6.0 x 100mm biomimics 3d (bm3d) stent.This was used to treat a denovo lesion of the superficial femoral artery (sfa) distal third to proximal popliteal in the right leg.A contralateral approach was used and the lesion was prepared using standard percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was also post-dilated with pta.It was reported that on (b)(6) 2021 a restenosis of treated segment (target lesion) was identified.The patient had a severe in-stent restenosis of the distal sfa and proximal popliteal arteries.The event was reported as "not related" to the bm3d device and "not related" to the study procedure but due to a worsening of the patient's pre-existing condition and it was reported as target lesion related.On (b)(6) 2022, laser atherectomy and pta on the sfa distal third and proximal popliteal were conducted.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The event outcome was reported as resolved/recovered.The event was reviewed by veryan and considered possibly related to the device on (b)(6) 2022.The device remains implanted.Additional information provided by the site on 28-feb-24 updated the date of onset from (b)(6) 2022 to (b)(6) 2021, the target lesion was updated from sfa middle third to sfa distal third to reflect the sfa distal to proximal popliteal.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section a.2.Was updated with the patient's age at time of the event which was linked to the section b.3.Update to the date of onset, and section b.5.Was updated to reflect the date of onset and target lesion information, section d.3.And g.1.Were updated the veryan address, section d.10.Added concomitant medicines, sections g.6.And h.2.Reflect the type of report (follow-up 01) and the reasons for the updates, and section e.1.Reflected updates to the site contact details.Section h.11.Reflects the sections of the report that were updated.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key15932895
Report Number3011632150-2022-00109
Device Sequence Number4384426
Product Code NIP
UDI-Device Identifier05391526850459
UDI-Public(01)05391526850459(17)220430(11)200929(10)0000052894
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number142122-10
Device Catalogue Number142122-10
Device Lot Number0000052894
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient Weight140 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American